# SDR CHQA200900224

- Difficulty date: October 22, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 22,392 hours, 18,720 cycles
- Engine: Allsn AE3007A
- Engine time: 18,537 hours, 15,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 4 EMERGENCY FLOOR LIGHT STRIP WAS INOP.  MAINTENANCE REPLACED THE NR 4 EMERGENCY FLOOR LIGHT STRIP IAW EMB-145 AMM 33-50-12.  THE EMERGENCY LIGHTS THEN OPERATED NORMALLY.
